Palpitations....

A board to discuss the Multiple Sclerosis modifying drug Rebif

Palpitations....

Postby kirsty23 » Wed Sep 22, 2010 1:53 pm

Since I done my injections this evenin, I've been havin real bad palpitations quite often....Has anyone else experienced this?
Over the last few nights also, I've had a really tight chest. I used to suffer from Asthma when I was younger but haven't needed to use an inhaler in years, I did get told the other week that I was sufferin from anxiety. Does anyone know if this is all related to MS or the Rebif I'm on? My does was upped to the 22ml on monday. I've started drinking Green tea and Peppermint tea over the last week n I keep thinkin the tightness of my xhest is down to that cuz of how its happened at the same time but I'm sure I'm just over-worryin.....The palpitation thing is whats worryin me most though, it's happened three times in the amount of time its take me to write out this thread n I don't type particularly slow!! :(
User avatar
kirsty23
Family Member
 
Posts: 33
Joined: Thu Aug 19, 2010 3:00 pm

Advertisement

Postby carolsue » Thu Sep 23, 2010 4:01 pm

Anxiety has caused me on occasion to have the feeling of a racing heart. I don't think I have ever experienced palpitations. I have not heard of these side effects occurring with Rebif, but everyone's different.

Maybe try some slow breathing meditation while lying with your "legs-up-a-wall" (it's a yoga pose). You might get a doc or nurse to listen to your heart.
User avatar
carolsue
Family Elder
 
Posts: 166
Joined: Sun Jul 25, 2004 3:00 pm
Location: Sunnydale, USA

Postby kirsty23 » Fri Sep 24, 2010 12:12 am

I've got an appt wiv my nurse on the 29th so I'll mention it. I just wanted to know if it happened to others really, thanks for replyin :)
User avatar
kirsty23
Family Member
 
Posts: 33
Joined: Thu Aug 19, 2010 3:00 pm

Postby paul2008 » Fri Oct 01, 2010 6:11 am

..................................................................................................................................................................................................................................................................................................................................................................
Last edited by paul2008 on Sun Mar 02, 2014 10:51 am, edited 1 time in total.
User avatar
paul2008
Family Member
 
Posts: 31
Joined: Thu Jul 31, 2008 3:00 pm

Postby Loumalone » Fri Dec 03, 2010 3:35 pm

I had this too Kirsty, in the first month of shots. Had a tight feeling in the chest like i couldn't take a deep enough breath.
When i told the nurse she said its not typical and was a little alarmed.
But after a week or so i stopped getting any side effects at all and they,ve never come back.
I'd forgotten about it till i saw your post.
Did you find out any more?
User avatar
Loumalone
Getting to Know You...
 
Posts: 13
Joined: Sat Aug 21, 2010 3:00 pm


Return to Rebif

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service

cron